I am 29 years old. I had panic attacks and anxiety for the last 1.5 years. It does not happen daily, but twice in a week. My BP and BPM will be increased due to palpitations, and I sweat a lot. Hence, I visited a psychiatrist yesterday. The psychiatrist has suggested me to take D Veniz 50 mg and Etilaam pro 20 mg once at night after a meal for anxiety disorder. What may be the side effects of those tablets? As I am a professor, Will it affect my work in the day time?
Welcome to icliniq.com.
For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Thank you doctor,
My doctor has prescribed both the tablets for 20 days. He also said that I would get the effect of the tablets from 15th day and then, I will feel good. But, it is making me drowsy and thrust.
Welcome back to icliniq.com.
For further doubts consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
To get sleep, you can think of taking Clonazepam for some time ... Since you are on Etizolam 2 mg now, so in this state, an equivalent dose will be around 1 mg of Clonazepam ... Read fullI would like to know about Cromotop inhaler. Please explain.
.. is suffering from seasonal allergies, and he needs to take inhaler. You can take Budecort without worry for a short term. One thing you always remember that after taking each puff make sure your son rinse his mouth properly to avoid fungal infect... Read fullSuffering from anxiety, and panic attacks for the last 3 years. Need second opinion on the prescription.
For the past 4 &1/2 weeks I have suffered with a bad cough and chest, I feel at times like someone is sat on me as its hard to catch my breath, I suffer with my asthma, for the past two days iv got a numb tingle like feeling in my right hand and ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now